{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,12]],"date-time":"2026-01-12T12:28:56Z","timestamp":1768220936329,"version":"3.49.0"},"reference-count":9,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,9,29]]},"DOI":"10.7759\/cureus.93524","type":"journal-article","created":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T06:04:56Z","timestamp":1759212296000},"source":"Crossref","is-referenced-by-count":1,"title":["Symmetrical Drug-Related Intertriginous and Flexural Exanthema (SDRIFE) Unfolded: Diagnostic Pitfalls and Psoriatic Confounders Among Flexural Dermatoses"],"prefix":"10.7759","author":[{"given":"Gautam K","family":"Singh","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Suyog S","family":"Dhamale","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Amit","family":"Jain","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Anshu","family":"Baghel","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Vidyadhar R","family":"Sardesai","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1111\/cod.13882","article-title":"Ciprofloxacin-induced symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) in a psoriasis patient","volume":"85","author":"Megna M","year":"2021","unstructured":"Megna M, Camela E, Ocampo Garza SS, et al.. Ciprofloxacin-induced symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) in a psoriasis patient. Contact Dermatitis. 2021, 85:467-9. 10.1111\/cod.13882","journal-title":"Contact Dermatitis"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1111\/cod.13358","article-title":"Paracetamol-induced symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) in a psoriasis patient receiving apremilast therapy","volume":"81","author":"Megna M","year":"2019","unstructured":"Megna M, Cinelli E, Napolitano M, Fabbrocini G, Patruno C. Paracetamol-induced symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) in a psoriasis patient receiving apremilast therapy. Contact Dermatitis. 2019, 81:451-4. 10.1111\/cod.13358","journal-title":"Contact Dermatitis"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1016\/j.clindermatol.2020.06.013","article-title":"Cutaneous drug eruptions including serum sickness-like reaction, symmetrical drug-related intertriginous and flexural exanthema, and drug-induced lupus","volume":"38","author":"McNamara K","year":"2020","unstructured":"McNamara K, Hughes OB, Strowd LC. Cutaneous drug eruptions including serum sickness-like reaction, symmetrical drug-related intertriginous and flexural exanthema, and drug-induced lupus. Clin Dermatol. 2020, 38:641-7. 10.1016\/j.clindermatol.2020.06.013","journal-title":"Clin Dermatol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.4103\/ijd.ijd_1045_21","article-title":"Symmetrical drug-related intertriginous and flexural exanthema caused by oral cefadroxil in a patient with hepatitis B-induced liver cirrhosis and psoriasis vulgaris","volume":"68","author":"Parajuli N","year":"2023","unstructured":"Parajuli N. Symmetrical drug-related intertriginous and flexural exanthema caused by oral cefadroxil in a patient with hepatitis B-induced liver cirrhosis and psoriasis vulgaris. Indian J Dermatol. 2023, 68:234. 10.4103\/ijd.ijd_1045_21","journal-title":"Indian J Dermatol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1097\/DAD.0000000000002455","article-title":"Characterization of T-helper immune phenotype in symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) endorses a delayed-type hypersensitivity reaction","volume":"46","author":"Chaudet KM","year":"2024","unstructured":"Chaudet KM, Russell-Goldman E, Horn TD, Schuler AM, Chan MP, Nazarian RM. Characterization of T-helper immune phenotype in symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) endorses a delayed-type hypersensitivity reaction. Am J Dermatopathol. 2024, 46:71-8. 10.1097\/DAD.0000000000002455","journal-title":"Am J Dermatopathol"},{"key":"ref6","article-title":"Psoriasis and papulosquamous disorders","author":"Weedon D","year":"2020","unstructured":"Weedon D. Psoriasis and papulosquamous disorders. Weedon\u2019s Skin Pathology, 6th Edition. Churchill Livingstone Elsevier, London; 2020."},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1034\/j.1600-0560.2001.028003113.x","article-title":"Acute generalized exanthematous pustulosis (AGEP): a clinical reaction pattern","volume":"28","author":"Sidoroff A","year":"2001","unstructured":"Sidoroff A, Halevy S, Bavinck JN, Vaillant L, Roujeau JC. Acute generalized exanthematous pustulosis (AGEP): a clinical reaction pattern. J Cutan Pathol. 2001, 28:113-9. 10.1034\/j.1600-0560.2001.028003113.x","journal-title":"J Cutan Pathol"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo CA","year":"1981","unstructured":"Naranjo CA, Busto U, Sellers EM, et al.. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther. 1981, 30:239-45. 10.1038\/clpt.1981.154","journal-title":"Clin Pharmacol Ther"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.2165\/11539080-000000000-00000","article-title":"A systematic approach to systemic contact dermatitis and symmetric drug-related intertriginous and flexural exanthema (SDRIFE): a closer look at these conditions and an approach to intertriginous eruptions","volume":"12","author":"Winnicki M","year":"2011","unstructured":"Winnicki M, Shear NH. A systematic approach to systemic contact dermatitis and symmetric drug-related intertriginous and flexural exanthema (SDRIFE): a closer look at these conditions and an approach to intertriginous eruptions. Am J Clin Dermatol. 2011, 12:171-80. 10.2165\/11539080-000000000-00000","journal-title":"Am J Clin Dermatol"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/404799-symmetrical-drug-related-intertriginous-and-flexural-exanthema-sdrife-unfolded-diagnostic-pitfalls-and-psoriatic-confounders-among-flexural-dermatoses","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T06:04:57Z","timestamp":1759212297000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/404799-symmetrical-drug-related-intertriginous-and-flexural-exanthema-sdrife-unfolded-diagnostic-pitfalls-and-psoriatic-confounders-among-flexural-dermatoses"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,9,29]]},"references-count":9,"URL":"https:\/\/doi.org\/10.7759\/cureus.93524","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,9,29]]}}}